that's normal, my hunch is that it's the zoloft, and it will stop with time. You will probably get many weird reactions during the initial start up period and they will stop soon, then you will feel back to normal, trust me. For me, the initial start up with zoloft was bad for 2 weeks, extreme nausea, no appetite, diarrhea, headache, increased anxiety, joint pains, and even jaw pain that made me feel like my ear drum would burst, but my ear drum was fine. I think it was because i was grinding my teeth while sleeping. By week 3 the nausea was gone, just some stomach upset, but i did feel better. Some insomnia (waking up too early). It was pretty much living hell in the beginning. By week 4 I felt good but still had some anxiety, especially in the morning, where every morning I would wake up feeling anxious with a fast heart rate (but of not concern, only like 120 bpm and that is fine). For me, it really did take the full 8 weeks to feel totally fine. I would still get some anxiety, for no reason, so about 16 days ago i titrated up to 75 mg and feel all better now. I didn't get any weird problems titrating up to 75 mg, which i was concerned would happen. I think it increases your anxiety in the beginning so you are more aware of things you don't normally pay attention to, like heartbeat and breathing and aches and pains, stuff like that. I guess while your brain is adjusting you have all this epinephrine or adrenaline pumped up or something, like the fight or flight response, making you more aware of these things going on in your body. So you will level out soon, it just takes time, and hang in there!!!